# SDR IPXA09855498

- Difficulty date: January 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5763133144
- Condition: Misrepaired
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-W4-05, RT AILERON, LOWER SKIN, INBOARD EDGE STA XA621, REPAIR DOUBLER FASTENER EDGE DISTANCE LESS THAN 1.5D AT ONE OR MORE FASTENERS.  ACCOMPLISHED REPAIR PER TIMCO REO-G12607 REV C, AND UPS EO DC8-5720-32 842A.
